# SDR FDEA201012154679

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Part number: 012N85466
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF EO F-5710-7-5002, PT 4, RT WING PANEL SUPPORT BEAM CLIP CRACKED AT IRSS 164.95.  CRACKED RT WING PANEL SUPPORT BEAM CLIP AT IRSS 164.95.  R & R IAW EO F-5710-7-5002 PT 4 (WING T/E FIXED UPPER PANEL SUPPORT BEAM CLIP INSP AND REPLACEMENT). REPAIR IS CLASSIFIED AS MINOR.
